# SDR YENA2023101001208

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 65,430 hours, 22,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON LOWER SILL LOCATED BTW FR 61 TO FR 62 AT LEVEL OF STR 38R BULK CARGO COMPARTMENT; (RESOLVED ON W/O: 1240686 TASKCARD: NR-00005 ) REF AEROMAN WO 2023-277/1 WCC 2023 - 533702 PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED BTW FR 61 TO FR 62 AT LEVEL OF STR 38R BULK CARGO COMPARTMENT IAW A320 SRM 53-41-49-300-003. THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 60,000FC/120,000 FH, SUBSEQUENT INSPECTION AT INTERVALS OF:TBD FC ,TBD FH, INSPECTION METHOD: TBD, IAW A320 SRM SRI 53-41-49-205-003. WORK ACCOMPLISHED BY AEROMAN TECH 8600815 RII: QC329 FUR-A320-53-00910 ASSIGNED.
